# SDR V0XD20190521001

- Difficulty date: April 24, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FROM FS 581 TO FS 677 HAS TWO AREAS WITH SIGNS OF CORROSION. CORRECTIVE ACTION :REMOVED AND REPLACED RT SEAT TRACKS AT FS 581 TO FS 677 IAW 20-21-00, 53-00-49 AND SRM 51-21-11, 51-25-06, 51-41-02 AND 53-31-49 AND REO 670-53-00-013 REV J DATED OCT 22 2014.
